# SDR K2DA201205310001

- Difficulty date: April 25, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N407WH
- Make and model: Bell 407
- Aircraft serial: 53503
- Aircraft time: 7,320 hours
- Engine: Allsn 250C47B
- Engine time: 7,384 hours, 6,958 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23063354
- Part serial: CAT45033
- Condition: Failed
- Location: Engine
- Part time: 4,527 hours, 4,882 cycles
- Component: Engine, Allsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE RUBBING SOUND DETECTED ON SHUTDOWN.  TURBINE SECTION REMOVED FROM SERVICE FOR INSPECTION.  INSPECTION FOUND NR 1 AND NR 2 TURBINE WHEELS RUBBING DUE TO NR 2 NOZZLE WARPING.  BOTH TURBINE WHEELS AND NR 2 NOZZLE UNSERVICEABLE.
